Cap: Paracetamol, guaifenesin, phenylpropanolamine hydrochloride, dextromethorphan hydrobromide, chlorphenamine maleate. Syr/drops: Phenylpropanolamine hydrochloride, chlorphenamine maleate.
Each capsule contains: Paracetamol 325 mg, Guaifenesin 100 mg, Phenylpropanolamine Hydrochloride 20 mg, Dextromethorphan Hydrobromide 15 mg, Chlorphenamine Maleate 1 mg.
Each 5 mL contains: Phenylpropanolamine HCl 12.5 mg/mL, Chlorphenamine Maleate 0.5 mg/mL.
Each mL contains: Phenylpropanolamine HCl 6.25 mg/mL, Chlorphenamine Maleate 0.25 mg/mL.
Nasal congestion, rhinorrhea, sneezing, post nasal drip; common cold, sinusitis, allergic rhinitis and vasomotor rhinitis.
Capsule: Adults and older children: One capsule three times daily or as prescribed by the physician.
Syrup: Adult: 10 mL (2 teaspoonfuls); 7-12 years: 5 mL (1 teaspoonful); 2-6 years: 2.5 mL (½ teaspoonful).
To be given every 6 hours or as prescribed by the physician.
Drops: 1-2 years (1 mL), 7-12 months (0.75 mL), 4-6 months (6.5 mL), 1-3 months (0.25 mL). All doses to be taken every 6 hours or as prescribed by the physician.
This product contains Phenylpropanolamine HCl (PPA) which is contraindicated in individuals having the following health conditions: High blood pressure, toxic goiter, benign prostatic hypertrophy, heart rate irregularity, glaucoma & patients taking antidepressants. Patients with heart disease & uncontrolled/untreated high blood pressure should consult the physician prior to taking PPA.
Store at temperatures not exceeding 30°C.
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
R01BA51 - phenylpropanolamine, combinations ; Belongs to the class of systemic sympathomimetic preparations used as nasal decongestants.
Colvan cap
100's (P1,150/box)
Colvan oral drops
10 mL x 1's (P114.5/bottle)
Colvan syr
60 mL x 1's (P115.5/bottle)